# SDR SIMA20160520006

- Difficulty date: May 20, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 14,914 hours, 10,262 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 9604501
- Part serial: 0590
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IN FLIGHT, EICAS CAUTION FOR HYD 3 FLUID TEMP AT 98C. HYD PUMP 3 A TURNED OFF & FLUID TEMP SLOWLY DECREASED TO 75C, GREEN.  TRANSFERRED TO NRWC 527-ORD-01776.  REFERENCE NRWC 527-ORD-01176.  R & R NR 3 HYD FLUID RESERVOIR IAW AMM 29-12-30.  OPERATION & LEAK CHECKED GOOD.
